# SDR AALA20150115011

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 69,788 hours, 24,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAS NOT ABLE TO FULLY DISARM L1 DOOR.  UPON INSPECTION, ARM & DISARM LINKAGE FOR GIRT BAR HARDWARE MISSING. INSTALLED NEW HARDWARE IAW IPC 52-11-01-12.
